Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Slow convergence in periodic homogenization problems for divergence-type elliptic operators
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.). University of Edinburgh, United Kingdom.ORCID-id: 0000-0003-4834-6476
2016 (Engelska)Ingår i: SIAM Journal on Mathematical Analysis, ISSN 0036-1410, E-ISSN 1095-7154, Vol. 48, nr 5, s. 3345-3382Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We introduce a new constructive method for establishing lower bounds on convergence rates of periodic homogenization problems associated with divergence-type elliptic operators. The construction is applied in two settings. First, we show that solutions to boundary layer problems for divergence-type elliptic equations set in halfspaces and with in finitely smooth data may converge to their corresponding boundary layer tails as slowly as one wishes depending on the position of the hyperplane. Second, we construct a Dirichlet problem for divergence-type elliptic operators set in a bounded domain, and with all data being C-infinity-smooth, for which the boundary value homogenization holds with arbitrarily slow speed.

Ort, förlag, år, upplaga, sidor
Society for Industrial and Applied Mathematics, 2016. Vol. 48, nr 5, s. 3345-3382
Nyckelord [en]
boundary layers, periodic homogenization, slow convergence, Dirichlet problem, ellipticity, halfspace, asymptotics, Diophantine direction, Gaussian curvature
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:kth:diva-199020DOI: 10.1137/15M1040165ISI: 000387324900010Scopus ID: 2-s2.0-84994173319OAI: oai:DiVA.org:kth-199020DiVA, id: diva2:1066761
Anmärkning

QC 20170119

Tillgänglig från: 2017-01-19 Skapad: 2016-12-22 Senast uppdaterad: 2017-11-29Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Aleksanyan, Hayk

Sök vidare i DiVA

Av författaren/redaktören
Aleksanyan, Hayk
Av organisationen
Matematik (Avd.)
I samma tidskrift
SIAM Journal on Mathematical Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 178 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf